Affordable Access

deepdyve-link
Publisher Website

The Borel directions of algebroidal function and its coefficient functions

Authors
  • ZHANG, Shaohua
  • ZHANG, Xiaomei
  • SUN, Daochun1, 2, 3
  • 1 School of Mathematics and Statistics
  • 2 Guangzhou Maritime College
  • 3 School of Mathematics Science
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
241–251
Identifiers
DOI: 10.1016/S0252-9602(14)60001-1
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, the relationship between the Borel direction of algebroidal function and its coefficient functions is studied for the first time. To begin with, several theorems of algebroidal functions in unit disk are proved. By these theorems, some interesting conclusions are obtained.

Report this publication

Statistics

Seen <100 times